manuscripta mathematica

, Volume 92, Issue 1, pp 249–258 | Cite as

Inverting thep-harmonic operator

  • Luigi Greco
  • Tadeusz Iwaniec
  • Carlo Sbordone


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [BB]
    Bénilan, P., Boccardo, L., Gallouët, T., Gariepy, R., Pierre, M., Vasquez, J. L.: AnL 1-Theory of Existence and Uniqueness of Solutions of Nonlinear Elliptic Equations, Ann. Scuola Norm. Sup. Pisa, Ser. IV,22 (1995), 241–273.MATHGoogle Scholar
  2. [BG]
    Boccardo, L., Gallouët, T.: Non linear elliptic and parabolic equations involving measure data, Jour. Func. Anal.,87 (1989), 149–169.MATHCrossRefGoogle Scholar
  3. [BM]
    Brezis, H., Merle, F.: Uniform estimates and blow-up behavior for solutions of − Δu =V(x)e u in two dimensions, Comm. In P.D.E.16 (1991), 1223–1253.CrossRefGoogle Scholar
  4. [CL]
    Chanillo, S., Li, Y. Y.: Continuity of solutions of uniformly elliptic equations in ℝ2, Manuscripta Math.,77, n. 4 (1992), 415–433.MATHCrossRefGoogle Scholar
  5. [DHM]
    Dolzman, G., Hungerbühler, N., Müller, S.: Nonlinear elliptic systems with measure-valued right hand side, to appear.Google Scholar
  6. [FS]
    Fiorenza, A., Sbordone, C.: Existence and uniqueness results for solutions of nonlinear equations with right hand side inL 1, to appear.Google Scholar
  7. [G]
    Greco, L.: A remark on the equality detD f = DetD f, Diff. Int. Eq.,6, n. 5, (1993), 1089–1100.MATHGoogle Scholar
  8. [GISS]
    Greco, L., Iwaniec, T., Sbordone, C., Stroffolini, B.: Degree formulas for maps with nonintegrable jacobian, Topological Methods in Nonlinear Analysis,6, n. 1 (1995) 81–95.MATHGoogle Scholar
  9. [I]
    Iwaniec, T.:p-Harmonic tensors and quasiregular mappings, Annals of Math,136 (1992), 589–624.CrossRefGoogle Scholar
  10. [IS1]
    Iwaniec, T. Sbordone, C.: On the integrability of the Jacobian under minimal hypotheses, Arch. Rat. Mech. Anal.119 (1992), 129–143.MATHCrossRefGoogle Scholar
  11. [IS2]
    Iwaniec, T., Sbordone, C.: Weak minima of variational integrals, J. Reine Angew. Math.454 (1994), 143–161.MATHGoogle Scholar
  12. [ISS]
    Iwaniec, T., Scott, C., Stroffolini, B.: Nonlinear Hodge theory on manifolds with boundary, to appear.Google Scholar
  13. [LM]
    Lions, P.-L., Murat, F.: Solutions renormalisées d’equations elliptiques, to appear.Google Scholar
  14. [KM]
    Kilpeläinen, T., Malý, J.: Degenerate elliptic equations with measure data and nonlinear potentials, Ann. Scuola Norm. Sup; Pisa, Ser IV,19 (1992), 591–613.MATHGoogle Scholar
  15. [M]
    Murat, F.: Soluciones renormalizadas de EDP elipticas no lineales, Publications du Laboratoire d’Analyse Numerique, Paris (1993).Google Scholar
  16. [S]
    Stampacchia, G.: Le problème de Dirichlet pour les equations elliptiques du second ordrea coefficients discontinus, Ann. Inst. Fourier, Grenoble,15 (1965) 189–258.Google Scholar
  17. [V]
    Del Vecchio, T.: Nonlinear elliptic equations with measure data, Potential Analysis4 (1995), 185–203.MATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Luigi Greco
    • 1
  • Tadeusz Iwaniec
    • 2
  • Carlo Sbordone
    • 1
  1. 1.Dipartimento di Matematica e ApplicazioniNapoliItalia
  2. 2.Department of MathematicsSyracuse UniversitySyracuseUSA

Personalised recommendations